Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 79, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Sep 14, 2013, 5:57 PM MDT for Douglas County, Jefferson County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 14, 2013, 5:57 PM MDT (23:57 UTC)
- Expired
- Sep 14, 2013, 8:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 66 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 12.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 449 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
993
WGUS55 KBOU 142357
FFWBOU
COC035-059-150245-
/O.NEW.KBOU.FF.W.0079.130914T2357Z-130915T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
557 PM MDT SAT SEP 14 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTHERN JEFFERSON COUNTY IN NORTHEAST COLORADO...
DOUGLAS COUNTY IN NORTHEAST COLORADO...
* UNTIL 845 PM MDT
* AT 551 PM MDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING WITH
WOLFENSBERGER ROAD CLOSED WEST OF CASTLE ROCK. IN ADDITION...PLUM
CREEK WAS NOW 1 FOOT ABOVE BANKFULL LEVELS AT SEDALIA AND STILL
RISING...WHILE CHERRY CREEK NEAR PARKER WAS ALSO SHOWING SHARP
RISES AND WAS ALREADY OVER A FOOT AND ONE HALF ABOVE FLOOD STAGE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHEASTERN HIGHLANDS RANCH...CASTLE ROCK...PARKER...LONE TREE...
LARKSPUR...FRANKTOWN...CHEESMAN RESERVOIR...DEVILS HEAD...SURREY
RIDGE...SEDALIA...DECKERS...LOUVIERS...THE PINERY...PERRY PARK...
BEVERLY HILLS...GREENLAND AND WESTCREEK.
* THIS SUPERCEDES THE PREVIOUS FLASH FLOOD WARNINGS FOR DOUGLAS AND
SOUTHEASTERN JEFFERSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD
ALSO TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN STEEP TERRAIN.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3913 10534 3924 10530 3940 10502 3950 10504
3957 10488 3956 10472 3913 10466
$$
BARJENBRUCH2 follow-up statements
052
WGUS75 KBOU 150049
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT SAT SEP 14 2013
COC035-059-150245-
/O.CON.KBOU.FF.W.0079.000000T0000Z-130915T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON CO-DOUGLAS CO-
649 PM MDT SAT SEP 14 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR
SOUTHERN JEFFERSON AND DOUGLAS COUNTIES...
AT 628 PM MDT...DOPPLER RADAR INDICATES THUNDERSTORMS WITH MODERATE
TO HEAVY RAIN CONTINUE OVER DOUGLAS COUNTY. AUTOMATED GAGES AND
RADAR INDICATE THAT ONE TO THREE INCHES OF RAIN HAVE FALLEN IN AREAS
OF DOUGLAS COUNTY. THIS HAS CAUSED FLOODING ALONG CHERRY AND PLUM
CREEKS IN DOUGLAS COUNTY.
THERE IS MODERATE FLOODING UPSTREAM OF CHERRY CREEK RESERVOIR NEAR
PARKER. AT 615 PM MDT...THE WATER LEVEL ON CHERRY CREEK NEAR PARKER
ROSE TO 10.12 FEET. FLOOD STAGE IS 8.5 FEET AND MODERATE FLOOD STAGE
IS 10 FEET. ON PLUM CREEK THE AUTOMATED STREAM GAGES NEAR CASTLE
ROCK AND SEDALIA ALSO ROSE ABOVE FLOOD STAGE.
DOPPLER RADAR INDICATES THERE MAY BE A TEMPORARY BREAK FROM THE
HEAVY RAIN AS SHOWER ACTIVITY APPEARS TO BE DECREASING TO THE
SOUTHWEST OF DOUGLAS COUNTY. STORMS ARE MOVING NORTHEAST.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHEASTERN HIGHLANDS RANCH...CASTLE ROCK...PARKER...LONE TREE...
LARKSPUR...FRANKTOWN...CHEESMAN RESERVOIR...DEVILS HEAD...SURREY
RIDGE...SEDALIA...DECKERS...LOUVIERS...THE PINERY...PERRY PARK...
BEVERLY HILLS...GREENLAND AND WESTCREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS
AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD
ALSO TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN STEEP TERRAIN.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3913 10534 3924 10530 3940 10502 3950 10504
3957 10488 3956 10472 3913 10466
$$
TH431
WGUS75 KBOU 150219
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
819 PM MDT SAT SEP 14 2013
COC035-059-150229-
/O.CAN.KBOU.FF.W.0079.000000T0000Z-130915T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON CO-DOUGLAS CO-
819 PM MDT SAT SEP 14 2013
...THE FLASH FLOOD WARNING FOR EXTREME SOUTHERN JEFFERSON AND DOUGLAS
COUNTIES IS CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3913 10534 3924 10530 3940 10502 3950 10504
3957 10488 3956 10472 3913 10466
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 3:12 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Sep 14, 3:12 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 312 PM MDT SAT SEP 14 2013 .SHORT TERM...FAIRLY DECENT COVERAGE OF STORMS HAVE ALREADY DEVELOPED OVER THE FOOTHILLS WITH A FEW PRODUCING HEAVY RAIN AND RAINFALL RATES UP TO AN INCH IN 30 MINUTES OR LESS. STILL SOME HIGHER STABILITY OVER THE PLAINS AS DENVER CONVECTIVE TEMP IS 80 DEGREES. GIVEN EXPECTED OUTFLOW BOUNDARIES EXPECT THUNDERSTORMS ALSO TO DEVELOP ON THE PLAINS BY EVENING. THE BROAD UPPER LOW IS STILL OVER UTAH WITH QUITE A BIT OF ENERGY ALREADY MOVING INTO OUR AREA AHEAD OF THE MAIN LOW WITH SOME WEAK QG ASCENT. THE FLOW ALOFT HAS INCREASED FROM THE SOUTHWEST MORE WITH SHALLOW UPSLOPE DEVELOPING FROM THE NORTHEAST BASED ON PLATTEVILLE. THE UPPER LOW GRADUALLY WEAKENS OVER OUR AREA BUT A WEAK COLD FRONT WILL RESULT IN MORE UPSLOPE FLOW DEVELOPING LATER TONIGHT AND SUNDAY. AIRMASS BECOMES SATURATED ON SUNDAY WITH CONTINUED WEAK UPSLOPE FLOW. THIS SHOULD RESULT IN A MORE STRATIFORM RAIN EVENT OVER THE MOUNTAINS AND ADJACENT PLAINS. HAVE INCREASED POPS TO LIKELY OVER THE ADJACENT PLAINS. MODEL QPF IS QUITE VARIED BUT ARE SHOWING SIGNIFICANT RAINFALL OVER THE FOOTHILLS...WITH A VARIETY OF AMOUNTS ANYWHERE FROM 1 TO 4 INCHES BY SUNDAY EVENING. .LONG TERM...LOW LEVEL UPSLOPE AND SOME WEAK QG ASCENT ALOFT WILL KEEP THE THREAT OF PRECIPITATION GOING INTO SUNDAY EVENING AND EARLY MONDAY. AS THE UPPER WAVE PASSES BY DURING THE DAY MONDAY... LEE TROUGHING WILL KICK IN AND DRIER AIR WILL OVERSPREAD THE CWA. TUESDAY SHOULD BE MORE NORMAL AS THE STATE WILL BE BETWEEN SYSTEMS WITH GENERALLY SCATTERED HIGHER TERRAIN CONVECTIVE ACTIVITY IN THE AFTERNOON/EVENING. SOME DIFFERENCES OF OPINION AMONGST THE MODELS REGARDING THE STRENGTH OF THE MIDWEEK TROUGH. SHOULD SEE AN INCREASE IN THE WINDS AHEAD OF THIS SYSTEM IN THE HIGH COUNTRY TUESDAY AND WEDNESDAY ALONG WITH SOME SHOWER ACTIVITY THERE. STRONG SUBSIDENCE BEHIND THE SYSTEM FOR DRIER CONDITIONS TOWARDS THE END OF THE WEEK. AFTER COOL CONDITIONS ON MONDAY TEMPERATURES SHOULD BE AROUND NORMAL OR JUST ABOVE FOR MUCH OF THE WORK WEEK. && .AVIATION...NO CHANGES PLANNED WITH A WINDOW FOR THUNDERSTORMS INTO THIS EVENING THEN POSSIBLY A BREAK UNTIL THE UPSLOPE FLOW DEEPENS A BIT LATER TONIGHT. A MORE UNIFORM RAIN EVENT EXPECTED FOR MUCH OF THE DAY ON SUNDAY WITH CONTINUED RAIN AND LOW CEILINGS AND IFR/MVFR CONDITIONS. && .HYDROLOGY...EXPANDED FLASH FLOOD WATCH TO EXTEND FURTHER EAST TO COVER THE DENVER AREA...WESTERN WELD...AND EXTENDING SOUTH THROUGH THE PALMER DIVIDE. WITH THUNDERSTORMS...COULD SEE SOME HEAVY RAIN PRODUCERS WITH RAINFALL RATES OVER AN INCH IN 30 MINUTES OR LESS. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR COZ033>036- 038>041-043. && SHORT TERM...ENTREKIN LONG TERM....ET AVIATION...ENTREKIN
Hazardous weather outlook, Sep 14, 12:36 PM MDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1236 PM MDT SAT SEP 14 2013 COZ030>051-151845- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1236 PM MDT SAT SEP 14 2013 ...FLASH FLOOD WATCH HAS BEEN EXPANDED AND WILL INCLUDE ALL THE FOLLOWING AREAS...MOUNTAINS...FRONT RANGE FOOTHILLS...ADJACENT PLAINS AND PALMER DIVIDE FOR THIS AFTERNOON THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON IN THE MOUNTAINS...AND THEN SPREAD OVER THE NORTHEAST PLAINS LATER THIS AFTERNOON AND EVENING. A FEW OF THE THUNDERSTORMS MAY PRODUCE UP TO AN INCH OF RAIN IN LESS THAN 45 MINUTES IN SOME LOCATIONS. WITH SATURATED GROUNDS ALREADY IN THE FLASH FLOOD WATCH AREA...FURTHER FLASH FLOODING MAY OCCUR. FOR TONIGHT...A COOL FRONT WILL MOVE INTO NORTHEAST COLORADO AND INCREASE UPSLOPE FLOW. THIS WILL LEAD TO MORE RAIN AND A FEW THUNDERSTORMS IN AND NEAR THE NORTHERN FOOTHILLS AND IN THE MOUNTAINS NORTH OF I-70. ADDITIONAL RAINFALL AMOUNTS BY 6 AM SUNDAY MORNING COULD RANGE FROM ONE HALF INCH TO TWO INCHES OF RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN AND A FEW THUNDERSTORMS WILL BE LIKELY OVER THE MOUNTAINS AND FOOTHILLS SUNDAY AND SUNDAY NIGHT...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE PLAINS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE OVER THE HIGHER TERRAIN WITH THE THREAT FOR FLASH FLOODING. THE THREAT OF RAIN MAY LINGER INTO EARLY MONDAY AND ANOTHER SYSTEM MAY BRING A THREAT OF PRECIPITATION BACK TO THE MOUNTAINS ON TUESDAY. WEDNESDAY THROUGH FRIDAY LOOK TO BE GENERALLY DRY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER REPORTS OF HEAVY RAINFALL AND FLASH FLOODING WOULD BE APPRECIATED.
In the hours before
Special weather statement, Sep 14, 3:37 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 337 PM MDT SAT SEP 14 2013 COZ038-142215- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- 337 PM MDT SAT SEP 14 2013 THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD COUNTY UNTIL 415 PM MDT. AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CARR...OR 27 MILES NORTHEAST OF FORT COLLINS...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARR AND ROCKPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4080 10492 4098 10492 4099 10460 4083 10465 TIME...MOT...LOC 2136Z 023DEG 7KT 4093 10485 DANKERS
Local storm report, Sep 14, 5:00 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
500 PM MDT SAT SEP 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM FLASH FLOOD 1 E AURORA 39.70N 104.79W
09/14/2013 ARAPAHOE CO TRAINED SPOTTER
NUMEROUS CARS STALLED IN 6-8 INCHES OF WATER IN THE
VICINITY OF ILLIF AND I-225. PEA SIZED HAIL ACCUMULATING
TO 3 INCHES DEEP.
0448 PM FLASH FLOOD AURORA 39.70N 104.81W
09/14/2013 ARAPAHOE CO BROADCAST MEDIA
SIGNIFICANT OVER RUNNING OF PONDS AND STREAMS WITH
INTERSECTION FLOODING IN THE VICINITY OF CHAMBERS AND
QUINCY.
0430 PM FLASH FLOOD AURORA 39.70N 104.81W
09/14/2013 ARAPAHOE CO TRAINED SPOTTER
6 INCHES OF STANDING WATER AT ALAMEDA AND HAVANA. CARS
STALLED AT MISSISSIPPI AND KALISPELL.
0404 PM HAIL 2 NW CASTLE ROCK 39.40N 104.88W
09/14/2013 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0404 PM FLASH FLOOD AURORA 39.70N 104.81W
09/14/2013 ARAPAHOE CO AMATEUR RADIO
JORDAN ROAD AND BRONCOS PARKWAY AND JORDAN ROAD AND
BLUEBELL SIGNIFICANT INTERSECTION FLOODING.
0316 PM FLASH FLOOD PARKER 39.51N 104.76W
09/14/2013 DOUGLAS CO TRAINED SPOTTER
6-8 INCHES OF WATER RUNNING THROUGH INTERSECTION OF
LINCOLN AND PARKER.
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 7:49 PM MDT | Areal Flood Advisory | BOU | Larimer | 86 min |
| Sep 13, 9:13 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 92 min |
| Sep 14, 1:45 AM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| Sep 14, 4:30 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 10 more | 40 hr |
| Sep 14, 7:50 AM MDT | Areal Flood Warning | BOU | Boulder, Broomfield, Clear Creek, Gilpin, Jefferson, Larimer and 2 more | 12 hr |
| Sep 14, 12:50 PM MDT | Flash Flood Warning | BOU | Clear Creek, Jefferson | 3 hr |
| Sep 14, 2:09 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 14, 2:29 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Sep 14, 2:54 PM MDT | River Flood Warning | BOU | Sedgwick | 7 days |
| Sep 14, 2:57 PM MDT | Flash Flood Warning | BOU | Douglas, Elbert | 3 hr |
| Sep 14, 3:23 PM MDT | Flash Flood Warning | BOU | Arapahoe | 3 hr |
| Sep 14, 3:38 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 37 min |
| Sep 14, 3:53 PM MDT | Flash Flood Warning | BOU | Adams, Denver, Weld | 3 hr |
| Sep 14, 4:23 PM MDT | Flash Flood Warning | BOU | Arapahoe, Denver | 3 hr |
| Sep 14, 4:39 PM MDT | Flash Flood Warning | BOU | Douglas, Jefferson | 3 hr |
| Sep 14, 4:51 PM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.